This is my first time getting a yeast infection I went and got monistat 7 instantly and inserted to cream after a little while it started to burn it worried me and was very uncomfortable should I wash it out or what should I do?
noidentity; This is a very common problem unless it just gets too sore or Irritating don't stop and continue until your finished This is common to have to itch, and burning etc. with the yeast infection as the Monistat does its job. If you continue to have problems then check with your doctor but it is very important to finish the whole tube to complete the therapy. good luck and try and have a good weekend. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2014 • 1 answer
Posted 3 Jul 2014 • 2 answers
Posted 17 Oct 2014 • 2 answers
Posted 11 Dec 2014 • 2 answers
Vaginal Yeast Infection - I'm on my second day of Monistat 7, I was prescribed antibiotics for a UTI
Posted 16 May 2017 • 2 answers